MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA II; CATHETER, PERCUTANEOUS
Model Number H7493933515070
Medical Device Problem Codes Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).
 
Event or Problem Description
It was noted that a shaft hole occurred.A 6f guidezilla catheter-guide extension was selected for use.During the procedure, prior of using the device, a hole was noted on the proximal side of the catheter.The procedure was completed with a different device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).The device was returned for analysis.Visual inspection revealed the shaft was torn in 3 places, at 22,9cm, 23,6cm and 24cm from collar.Microscopic inspection showed the tip was prolapsed.Media provided by the customer shoed the shaft torn in 3 places.

Brand Name
GUIDEZILLA II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key20865147
Report Number2124215-2024-76744
Device Sequence Number8622647
Product Code DQY
UDI-Device Identifier08714729939474
UDI-Public08714729939474
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2026
Device Model NumberH7493933515070
Device Catalogue NumberH7493933515070
Device Lot Number0034241930
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown